# SDR CKSA96294

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2753715
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND STRINGER 36 TOP FLANGE IS CRACKED AT FACTORY SPLICE BETWEEN STA 1260 TO STA 1280.  REPAIRED IAW EA 96-326 SKETCH AIA/E/2408.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88143.
